# SDR SIMA20121105003

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,246 hours, 28,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2795 THE CREW REPORTED THE MAIN CABIN PASSENGER DOOR WAS VERY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEAN AND LUBE FRAME ROLLS OPEN AND CLOSE.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
